# SDR SIMA202301210002

- Difficulty date: January 20, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,295 hours, 36,784 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED BURNING PLASTIC/SMOKE IN THE COCKPIT AT GATE. DURING T/S OF COCKPIT ODOR, HEARD LOUD NOISE COMING FROM PACK 2. -C/A-REF. NRWC#908-ORD-06501 AND 908-ORD-06503. C/W FIM TASK 21-20-00-810-801 REPLACED R/H CABIN RECIRCULATION FAN IAW EMB-145 M/M 21-24-01 OPS CHECKS GOOD, NO BURNING SMELLS NOTED.
